The pandemic created by HIV, a retrovirus, has stimulated increased research in viral diseases and has generated greater interest in the development of antiretroviral medications. These new medications are presently divided into 3 categories: protease inhibitors (PIs), non-nucleoside reverse transcriptase inhibitors (NNRTIs), and nucleoside reverse transcriptase inhibitors (NRTIs). These antiretroviral agents carry their own risk for causing adverse reactions, as well as drug interactions. The most recently approved class of antiretrovirals, PIs have been associated with lipodystrophy syndrome, hypersensitivity reactions, urticaria, morbilliform eruptions, and a large number of drug interactions. NNRTIs have resulted in various cutaneous eruptions, as well as a hypersensitivity syndrome. NRTIs have resulted in alterations of the nails, nail and mucocutaneous pigmentation, hair changes, vasculitis, and morbilliform eruptions. This article focuses on the cutaneous manifestations of antiretroviral therapy to help dermatologists recognize them.